Alert archive / Colorado / High Wind Warnings in 2010

High Wind Warning 4, NWS Goodland, KS

May 24, 2010Cheyenne County, Kit Carson County, Yuma County, Colorado; Dundy County, Hitchcock County, Nebraska; Cheyenne County, Sherman County, Kansas

NWS Goodland, KS issued this high wind warning at May 24, 2010, 10:28 AM MDT for Cheyenne County, Kit Carson County, Yuma County, Colorado; Dundy County, Hitchcock County, Nebraska; Cheyenne County, Sherman County, Kansas. It was in force for 7 hr. 16 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 24, 2010, 10:28 AM MDT (16:28 UTC)
Expired
May 24, 2010, 5:13 PM MDT
In force
7 hr
Issued by
NWS Goodland, KS

Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Sherman County, KS, Dundy County, NE, Hitchcock County, NE

The radar

The Goodland radar (KGLD), 40 km from the middle of the area, began a volume at 16:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 11:33 AM MDTNON-TSTM WND GST 60Joes, CO
May 24, 11:48 AM MDTNON-TSTM WND GST 59Flagler, CO
May 24, 11:50 AM MDTHAIL 1.256 Se Arapahoe, CO
May 24, 12:35 PM MDTNON-TSTM WND GST 596 Se Beecher Island, CO
May 24, 12:36 PM MDTHAIL 1Ruleton, KSRELAYED BY SHERMAN COUNTY DISPATCH
May 24, 12:40 PM MDTNON-TSTM WND GST 604 S Burlington, CO
May 24, 1:01 PM MDTNON-TSTM WND GST 64Yuma, CO
May 24, 1:13 PM MDTNON-TSTM WND GST 65Joes, CO
May 24, 1:17 PM MDTNON-TSTM WND GST 59Wray, CO
May 24, 1:22 PM MDTHAIL 1Goodland, KS
May 24, 1:30 PM MDTNON-TSTM WND GST 634 S Burlington, CO
May 24, 1:33 PM MDTNON-TSTM WND GST 68Joes, CO
May 24, 2:38 PM MDTNON-TSTM WND GST 626 Se Beecher Island, CO
May 24, 2:43 PM MDTNON-TSTM WND GST 58Idalia, CO
May 24, 4:28 PM MDTHAIL 19 S Stratton Ne, NE
May 24, 5:07 PM MDTHAIL 1.5Trenton, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 4.5 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2010-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2010-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4352 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

409 
WWUS73 KGLD 241628
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
1028 AM MDT MON MAY 24 2010

...STRONG SOUTHERLY WINDS TODAY...

.AN AREA OF LOW PRESSURE WILL CONTINUE TO DEEPEN OVER NORTHEAST
COLORADO TODAY. AS IT DOES...THE SURFACE PRESSURE GRADIENT WILL
TIGHTEN RESULTING IN STRONG SOUTHERLY TO SOUTHWESTERLY WINDS.

COZ090>092-KSZ001-013-NEZ079-080-250100-
/O.UPG.KGLD.WI.Y.0016.000000T0000Z-100525T0100Z/
/O.NEW.KGLD.HW.W.0004.100524T1628Z-100525T0100Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-SHERMAN-DUNDY-HITCHCOCK-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...GOODLAND...BENKELMAN...TRENTON
1028 AM MDT MON MAY 24 2010 /1128 AM CDT MON MAY 24 2010/

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM MDT /8 PM CDT/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 7 PM MDT /8 PM CDT/ THIS
EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. 


* TIMING/DURATION...WINDS WILL STEADILY INCREASE THIS MORNING 
  AND WILL BE STRONG THROUGH SUNSET. 

* PEAK WINDS...SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 55
  MPH ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS STRONG WINDS ARE EITHER OCCURRING OR
IMMINENT WHICH COULD LEAD TO PROPERTY DAMAGE...REDUCED VISIBILITY
IN BLOWING DUST...AND LOSS OF VEHICLE CONTROL. A HIGH WIND
WARNING IS ISSUED FOR SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE.

&&

$$

KSZ002>004-014>016-027>029-041-042-NEZ081-250100-
/O.CON.KGLD.WI.Y.0016.000000T0000Z-100525T0100Z/
RAWLINS-DECATUR-NORTON-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-RED WILLOW-
INCLUDING THE CITIES OF...ATWOOD...OBERLIN...NORTON...COLBY...
HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...QUINTER...TRIBUNE...
LEOTI...MCCOOK
1028 AM MDT MON MAY 24 2010 /1128 AM CDT MON MAY 24 2010/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT /8 PM CDT/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT /8 PM CDT/ THIS
EVENING. 

* TIMING/DURATION...WINDS WILL STEADILY INCREASE THIS MORNING 
  AND WILL BE STRONG THROUGH SUNSET. 

* PEAK WINDS...SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 
  45 MPH WILL BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

&&

$$
1 follow-up statement
292 
WWUS73 KGLD 242313
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
513 PM MDT MON MAY 24 2010

NEZ080-250100-
/O.CAN.KGLD.HW.W.0004.000000T0000Z-100525T0100Z/
/O.EXA.KGLD.WI.Y.0016.000000T0000Z-100525T0100Z/
HITCHCOCK-
INCLUDING THE CITY OF...TRENTON
613 PM CDT MON MAY 24 2010

...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 


* TIMING/DURATION...WINDS WILL GRADUALLY DIMINISH THROUGH THE
  EVENING HOURS.

* PEAK WINDS...SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 
  45 MPH WILL BE POSSIBLE. 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

&&

$$

COZ090>092-KSZ001-013-NEZ079-250015-
/O.CAN.KGLD.HW.W.0004.000000T0000Z-100525T0100Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-SHERMAN-DUNDY-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...GOODLAND...BENKELMAN
513 PM MDT MON MAY 24 2010 /613 PM CDT MON MAY 24 2010/

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE HIGH
WIND WARNING. 

WESTERLY WINDS WILL CONTINUE TO DECREASE THROUGH THE EVENING HOURS.

$$

KSZ027-041-250015-
/O.CAN.KGLD.WI.Y.0016.000000T0000Z-100525T0100Z/
WALLACE-GREELEY-
INCLUDING THE CITIES OF...SHARON SPRINGS...TRIBUNE
513 PM MDT MON MAY 24 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE WIND
ADVISORY. 

WINDS WILL SHIFT TO THE WEST BEHIND A COLD FRONT WHILE GRADUALLY
DIMINISHING THROUGH THE EVENING HOURS.

$$

KSZ002>004-014>016-028-029-042-NEZ081-250100-
/O.CON.KGLD.WI.Y.0016.000000T0000Z-100525T0100Z/
RAWLINS-DECATUR-NORTON-THOMAS-SHERIDAN-GRAHAM-LOGAN-GOVE-WICHITA-
RED WILLOW-
INCLUDING THE CITIES OF...ATWOOD...OBERLIN...NORTON...COLBY...
HOXIE...HILL CITY...OAKLEY...QUINTER...LEOTI...MCCOOK
613 PM CDT MON MAY 24 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. 

* TIMING/DURATION...WINDS WILL SLOWLY BEGIN TO DIMINISH THROUGH
  THE EVENING HOURS.

* PEAK WINDS...SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45
  MPH WILL BE POSSIBLE BEFORE DIMINISHING AROUND SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this high wind warning went out at May 24, 5:42 AM MDT, 4 hours 46 minutes earlier.

Area forecast discussion, May 24, 5:42 AM MDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
542 AM MDT MON MAY 24 2010

.DISCUSSION...
326 AM MDT MON MAY 24 2010

THE 09Z SURFACE ANALYSIS SHOWS LOW PRESSURE OVER CENTRAL COLORADO.
A LARGE UPPER TROUGH CAN BE SEEN ON WATER VAPOR IMAGERY OVER THE
WESTERN CONUS. KGLD RADAR WAS QUIET FOR NOW.

SEVERAL SHORTWAVES WILL SWING THROUGH THE FORECAST AREA THROUGH
WED. THE STRONGEST ENERGY WILL IMPACT THE FA TODAY/TONIGHT.
CAPE OF 2200 J/KG WILL HELP STORMS FIRE ALONG THE DRYLINE WHICH
WILL THEN MOVE EAST ACROSS NORTHWEST KANSAS THIS
AFTERNOON/TONIGHT. HIGH CHANCE POPS LOOK GOOD FOR THIS EVENT. THE
ATMOSPHERE WILL STABILIZE SOME BEHIND THE FRONT DURING THE DAY
TUESDAY. POPS WILL BE NIL FOR TUESDAY SINCE THERE APPEARS TO BE NO
SHORTWAVE ENERGY COMING THROUGH. BY TUESDAY NIGHT ANOTHER WAVE
WILL MOVE THROUGH IN SOUTHWEST FLOW PROVIDING CHANCE POPS. ONE
MORE WAVE WILL AFFECT THE AREA ON WEDNESDAY WITH QUIET WEATHER WED
NIGHT BEHIND THE EXITING WAVE.

THE WIND ADVISORY STILL LOOKS GOOD AS THE SURFACE PRESSURE
GRADIENT TIGHTENS UP TODAY. THIS ADVISORY WILL COVER THE ENTIRE
FA. SEE DETAILS BELOW.

MAX TEMPERATURES WILL STILL BE WARM TODAY BUT WILL FALL OFF A FEW
DEGREES BEHIND THE FRONT ON TUE/WED. MIN TEMPERATURES WILL BE IN
THE 40S/50S.

FS
&&

.AVIATION...
542 AM MDT MON MAY 24 2010

FOR THE 12Z TAFS...STRONG WIND EXPECTED TODAY AS LOW DEEPENS OVER
NORTHEAST COLORADO. WIND WILL DECREASE AROUND SUNSET AS THE LOW
SHIFTS INTO THE NORTHERN PLAINS. LARGE HAIL AND DAMAGING WIND ARE
ALSO EXPECTED TODAY WITH SOME OF THE THUNDERSTORMS. A FRONT WILL
MOVE THROUGH THE AREA BY LATE EVENING BRINGING THUNDERSTORMS TO AN
END AT BOTH KMCK AND KGLD. SKIES WILL CLEAR AND WIND WILL BE LIGHT
NORTHWEST.

FS
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WIND ADVISORY FROM 9 AM MDT /10 AM CDT/ THIS MORNING TO 7 PM MDT
     /8 PM CDT/ THIS EVENING FOR KSZ001>004-013>016-027>029-041-
     042.

NE...WIND ADVISORY FROM 9 AM MDT /10 AM CDT/ THIS MORNING TO 7 PM MDT
     /8 PM CDT/ THIS EVENING FOR NEZ079>081.

CO...WIND ADVISORY FROM 9 AM THIS MORNING TO 7 PM MDT THIS EVENING
     FOR COZ090>092.

&&
Hazardous weather outlook, May 24, 4:43 AM MDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
443 AM MDT MON MAY 24 2010

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-251330-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
443 AM MDT MON MAY 24 2010 /543 AM CDT MON MAY 24 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS CAN BE EXPECTED TODAY AND TONIGHT ACROSS THE
TRI-STATE AREA. SUPERCELLS WILL DEVELOP AHEAD OF AND ALONG A DRY
LINE OVER EASTERN COLORADO AND NORTHWEST KANSAS TODAY AND MOVE
NORTH INTO EXTREME SOUTHWEST NEBRASKA. STORMS ARE ALREADY
DEVELOPING EARLY THIS MORNING. MORNING SEVERE WEATHER ACROSS THE
TRI-STATE AREA IS POSSIBLE AND ESPECIALLY THIS AFTERNOON. LARGE
HAIL AND DAMAGING WIND AND EVEN A TORNADO WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MORE THUNDERSTORMS WILL OCCUR TUESDAY AND WEDNESDAY. SOME OF THE
STORMS MAY PRODUCE LARGE HAIL AND DAMAGING WIND. OF COURSE
DANGEROUS LIGHTNING OCCURS WITH EVERY THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.

FS

In the hours before

Local storm report, May 24, 7:17 AM MDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
717 AM MDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND DMG     6 N WESKAN              38.95N 101.96W
05/23/2010                   WALLACE            KS   CO-OP OBSERVER

            POWER LINES DOWN 5.5 MILES NORTH OF WESKAN. COTTONWOOD
            TREE BLOWN DOWN.

0855 PM     TSTM WND DMG     5 E ARAPAHOE            38.86N 102.07W
05/23/2010                   CHEYENNE           CO   CO-OP OBSERVER

            LATE REPORT OF POWER LINES DOWN ON HIGHWAY 40...1 WEST OF
            STATE LINE. ALSO AT CATTLE FEEDER A CATTLE SHED WAS
            DAMAGED.

0855 PM     TSTM WND DMG     5 N TOWNER              38.55N 102.07W
05/23/2010                   KIOWA              CO   CO-OP OBSERVER

            LATE RPORT OF EQUIPMENT SHED BLOWN OVER.

&&

HENDERSON
Local storm report, May 24, 7:41 AM MDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
741 AM MDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     BENKELMAN               40.05N 101.54W
05/23/2010                   DUNDY              NE   CO-OP OBSERVER

            LATE REPORT AND ESTIMATED TIME. UP TO 6 IN TREE LIMBS
            DOWN AROUND TOWN. TREES UPROOTED AT TOWN PARK.

&&

HENDERSON
Local storm report, May 24, 8:05 AM MDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
805 AM MDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             11 S OAKLEY             38.97N 100.85W
05/23/2010  E1.75 INCH       LOGAN              KS   PUBLIC

            RELAYED FROM NSSL SHAVE PROJECT

0550 PM     HAIL             12 NNW THE MONUMENT ROC 38.93N 100.83W
05/23/2010  E1.00 INCH       LOGAN              KS   PUBLIC

            RELATED FROM NSSL SHAVE PROJECT

0630 PM     HAIL             SSE REXFORD             39.47N 100.74W
05/23/2010  E1.00 INCH       THOMAS             KS   PUBLIC

            RELAYED FROM NSSL SHAVE PROJECT

0630 PM     HAIL             12 N LEOTI              38.66N 101.36W
05/23/2010  E2.00 INCH       WICHITA            KS   PUBLIC

            RELAYED FROM NSSL SHAVE PROJECT

&&

HENDERSON

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:03 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson19 min
May 23, 8:17 PM MDTTornado WarningGLDKit Carson, Yuma58 min
May 23, 8:45 PM MDTSevere Thunderstorm WarningGLDCheyenne14 min
May 23, 9:17 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson12 min
May 24, 11:29 AM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson46 min
May 23, 6:47 PM MDTSevere Thunderstorm WarningGLDRed Willow44 min
May 23, 6:57 PM MDTSevere Thunderstorm WarningGLDHitchcock, Red Willow34 min
May 23, 7:34 PM MDTSevere Thunderstorm WarningGLDDundy56 min
May 23, 8:51 PM MDTSevere Thunderstorm WarningGLDDundy, Hitchcock54 min
May 23, 9:07 PM MDTTornado WarningGLDDundy, Hitchcock38 min
May 23, 9:51 PM MDTSevere Thunderstorm WarningGLDDundy, Hitchcock, Red Willow39 min
May 23, 10:29 PM MDTSevere Thunderstorm WarningGLDHitchcock, Red Willow4 min
May 23, 10:36 PM MDTSevere Thunderstorm WarningGLDHitchcock, Red Willow39 min
May 24, 4:21 PM MDTSevere Thunderstorm WarningGLDDundy, Hitchcock39 min
May 24, 4:57 PM MDTSevere Thunderstorm WarningGLDHitchcock63 min
May 23, 6:13 PM MDTSevere Thunderstorm WarningGLDDecatur, Rawlins, Sheridan, Thomas62 min
May 23, 6:16 PM MDTSevere Thunderstorm WarningGLDSherman, Wallace59 min
May 23, 6:26 PM MDTSevere Thunderstorm WarningGLDLogan, Sherman, Thomas64 min
May 23, 6:33 PM MDTTornado WarningGLDLogan, Wallace, Wichita26 min
May 23, 6:49 PM MDTSevere Thunderstorm WarningGLDWallace27 min
May 23, 6:55 PM MDTSevere Thunderstorm WarningGLDCheyenne, Sherman65 min
May 23, 6:59 PM MDTSevere Thunderstorm WarningGLDLogan15 min
May 23, 7:07 PM MDTTornado WarningGLDSherman, Thomas20 min
May 23, 7:26 PM MDTSevere Thunderstorm WarningGLDCheyenne, Rawlins, Sherman, Thomas11 min
May 23, 7:41 PM MDTFlash Flood WarningGLDSherman3 hr
May 23, 7:46 PM MDTTornado WarningGLDSherman44 min
May 23, 8:04 PM MDTTornado WarningGLDCheyenne, Sherman23 min
May 23, 8:20 PM MDTTornado WarningGLDCheyenne55 min
May 23, 8:32 PM MDTFlash Flood WarningGLDCheyenne6 hr
May 23, 8:51 PM MDTTornado WarningGLDWallace24 min
May 23, 9:09 PM MDTSevere Thunderstorm WarningGLDLogan, Sherman, Thomas, Wallace51 min
May 23, 9:50 PM MDTSevere Thunderstorm WarningGLDLogan, Wichita32 min
May 23, 10:05 PM MDTSevere Thunderstorm WarningGLDGove, Logan, Thomas, Wallace, Wichita33 min
May 23, 10:43 PM MDTSevere Thunderstorm WarningGLDDecatur, Rawlins27 min
May 23, 11:00 PM MDTSevere Thunderstorm WarningGLDGreeley, Logan, Wichita34 min
May 24, 11:48 AM MDTSevere Thunderstorm WarningGLDGreeley27 min
May 24, 12:02 PM MDTSevere Thunderstorm WarningGLDSherman, Wallace43 min
May 24, 12:22 PM MDTSevere Thunderstorm WarningGLDGreeley, Wichita38 min
May 24, 12:42 PM MDTSevere Thunderstorm WarningGLDCheyenne, Sherman26 min
May 24, 12:45 PM MDTSevere Thunderstorm WarningGLDSherman, Wallace30 min
May 24, 12:57 PM MDTSevere Thunderstorm WarningGLDGreeley, Logan, Wallace, Wichita13 min
May 24, 1:01 PM MDTSevere Thunderstorm WarningGLDSherman, Wallace29 min
May 24, 1:25 PM MDTSevere Thunderstorm WarningGLDCheyenne, Sherman15 min
May 24, 5:15 PM MDTSevere Thunderstorm WarningGLDThomas60 min
May 24, 5:56 PM MDTSevere Thunderstorm WarningGLDDecatur, Rawlins64 min

Nearby

High Wind Warnings in Colorado, 2010High Wind Warnings in Nebraska, 2010High Wind Warnings in Kansas, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.